# SDR AALA202503032521

- Difficulty date: March 2, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 66,795 hours, 28,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT OVERWING EMERGENCY LIGHT INOPERATIVE. RELAMPED PER AMM 33-51-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
